# SDR USAA2010031790602

- Difficulty date: March 15, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 30,809 hours, 12,314 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: D0001019200000
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C6 - EES - R-2 DOOR IS OUT OF ADJUSTMENT AT DIMENSION "A" BETWEEN STRIKER & FINGER ON THE DOOR DAMPER MECHANISM & EMERGENCY OPERATION CYLINDER.  ACCOMPLISHED ADJUSTMENT AT DIMENSION "A" BETWEEN STRIKER & FINGER ON THE DOOR DAMPER MECHANISM & EMERGENCY OPERATION CYLINDER AT R-2 DOOR IAW A319 AMM 52-13-14-820-052.
